# SDR A6WA200940079

- Difficulty date: February 19, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 13,620 hours, 12,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R35050109
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER BEAM LOWER ANGLE AT FS 621.00 (PRESSURE BULKHEAD) CRACKED.  CARGO DOOR UPPER BEAM LOWER ANGLE AT FS 621 (BULKHEAD PRESSURE) REPLACED IAW SRM 51-42-21.  (K)
